# SDR CA980916068

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Loose
- Location: T/R Blade
- Part time: 1,687 hours
- Component: 206016201131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, TAIL ROTOR BLADE OUTBOARD BEARING LOOSE AUXILIARY IN THE BLADE.  PART TC:
